# SDR UIEA200400113

- Difficulty date: June 16, 2004
- Submitted: July 2, 2004
- Operation: Air carrier
- Aircraft: N518MC
- Make and model: Boeing 747243B
- Aircraft serial: 23476
- Engine: Ge CF650E2
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Fuel Filter
- Part number: AD92272450
- Condition: Contaminated
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE FAILED DURING CRUISE, FLIGHT LEVEL 350, .84 MACH, NORMAL FLIGHT.  FOLLOWED PROCEDURES AND ATTEMPTED TO RESTART ENGINE WITH NO SUCCESS.  ACCOMPLISHED ENGINE INLET AND EXHAUST INSPECTION ALL NORMAL. REPLACED NR 1 ENGINE FUEL FILTER IAW MM, LEAK CHECK, OK.  ON ENGINE RUN UP, CHECKED CDP TUBES, TUBE DRAIN, HOLES, AND MEC CDP PORT FOUND ALL OK.  ACCOMPLISHED MPA ENGINE RUN IAW MM. , THES NR 5, ALL PARAMETERS NORMAL.
